Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 56 (2019), 521-525
Published electronically: June 3, 2019
Full text: PDF


MR: 0187147 (32 #4601)
H. Tverberg
A generalization of Radon’s theorem.
Journal of the London Mathematical Society 41, (1966), 123–128
Reviewed by: B. J. Birch

MR: 1171558 (93h:52008)
I. Bárány and D. G. Larman
A colored version of Tverberg’s theorem.
Journal of the London Mathematical Society. Second Series 45, (1992), no. 2, 314–320
Reviewed by: Béla Uhrin

MR: 1193538 (94a:52007)
Jeff Kahn and Gil Kalai
A counterexample to Borsuk’s conjecture.
Bulletin of the American Mathematical Society (New Series) 29, (1993), no. 1, 60–62
Reviewed by: Philip L. Bowers

MR: 2156212 (2006d:55007)
Timothy Prescott and Francis Edward Su
A constructive proof of Ky Fan’s generalization of Tucker’s lemma.
Journal of Combinatorial Theory. Series A 111, (2005), no. 2, 257–265
Reviewed by: Thomas W. Tucker

MR: 2946447
József Solymosi and Terence Tao
An incidence theorem in higher dimensions.
Discrete & Computational Geometry. An International Journal of Mathematics and Computer Science 48, (2012), no. 2, 255–280
Reviewed by: Martin Klazar

MR: 3336834
Pavle V. M. Blagojević, Benjamin Matschke and Günter M. Ziegler
Optimal bounds for the colored Tverberg problem.
Journal of the European Mathematical Society (JEMS) 17, (2015), no. 4, 739–754
Reviewed by: Zhi Lü

MR: 3726616
Maryam Mirzakhani and Jan Vondrák
Sperner’s colorings and optimal partitioning of the simplex.
2017, 615–631 pp.
Reviewed by: Eoin Long

Journal: Bull. Amer. Math. Soc. 56 (2019), 521-525
Article copyright: © Copyright 2019 American Mathematical Society